# SDR CALA2024072302087

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 65,992 hours, 28,933 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR UPPER SURFACE HAS EVIDENCE OF WATER INGRESS 29 INCHES FROM IB EDGE, 18.5 INCHES FROM AFT EDGE, 1.75 INCH DIA.,  DRILLED WITNESS HOLES ON R/H ELEVATOR UPPER SURFACE 29IN FROM I/ 75,  B 18.5 FROM T/E ZONE A 1.5IN DIA. FOUND NO LIQUID IAW A319 AMM 55-20-00-200-006-A01 PAR 4 A (7) REPAIRED AREA IAW A319 SRM 55-21 -11-300-004 CATEGORY A REPAIR.
